hey guys, I recently ordered me a bunch of Instants to tinker with. IS,IO,IH and also TUTH. This could totally be me and not the pheros, but a good 8 hours after i applied them, I had like the worst mood. I’m talking like, pissed and annoyed at things i normally couldn’t care less about. I used 1 spray of TUTH, 1 IO, 1 IH, and 1 IS. Now i know that None is polar, but I only used 1 spray of TUTH ?!? could this be the mones crushing?
anybody have any insights?
Do your sweet spot testing. You put a bunch of mones on and no-one can really tell you what happened - individual body chemistry and all. 4 different pheros without doing the sweet spot testing isn’t helping you or us figure that out.
Here’s the link:
How To Find Your Sweet Spot (How to find your sweet spot...)
Everyone being different, with different chemistry and different reactions - there’s a reason for the SST. So you know what each phero does for you at each dose, and what each phero does to others while on you for each dose.
Remember, when it comes to you; your own insight is usually the best. If you do the testing consistently and come up with a reaction / self effect that’s consistent with a phero and a dose; then post the question and get the feedback from others with similar experiences / reactions.
Since you’re so new, I’m not going to offer any more - just so I don’t skew your testing with an expected result. This reason may also be why more experienced users won’t be specific just yet.
Do your testing one thing at a time, at incrementally increased doses as recommended - then tell us the unexpected or unusual. ![]()
![]()
In my experience, tuth makes me feel confident and shine makes me feel… bright and shiny. The combination of the crash from the phero-self effects could have possibly done something to put your mental state in a less than pleasant mood.
I could be part of a phero crash but I doubt it. Usually a phero crash consists of being really tired and drained. Now if you one to get cranky when your tired and drained then yes it probably was from the mones.
Good news is our bodies adjust to this really quickly. Sort of like caffeine. At first you get that high and low with it then suddenly your body adjusts and you dont notice it.
Now that your Phero Baptism is over,
use one product at a time until you find your sweet spot (dosage ) for each. You wont know which product is causing what effect for you unless you do. Start with one spray and work up till you find your noticing behavior changes in others. Using this method gives your bod more time to adjust so your not shocking it.
Tisha
I agree you might need to do more testing. It could be the pheros but equally there could be other causes.
One thing I notice is that you wore IO and IH together - That is a fair bit of Androstenols (prime ingredient of both) and I have found they can leave you feeling a bit burned-out after a few hours (6-8) but for me, that is usually at a higher dose.
Then there is the possibility that the none in TUTH could be altering your mood. It can increase confidence etc but in some folk it can result in grumpiyness and agression - which combined with the effects of the nols, could approximate your mood.
Maybe test the products individually and then IO/IH together to see what happens?
Also, remember that often, you do get over any negative self effects after wearing a few times, so maybe the testing itself will help you adapt. ![]()